# SDR MASA200600277

- Difficulty date: January 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 6,933 hours, 6,239 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7262 IAD - FLIGHT SPOILERS FAULT, SPOILERON IB GROUND SPOILER FAULT.  MX R&R SECU SYSTEM.  OPS CHECK GOOD.
